# SDR UIEA2017030300277

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65B027129
- Condition: Cracked
- Location: Bs 2658 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BULKHEAD AT BS 2658 FWD FACE NR 2 STIFFENER FROM BOTTOM,  FOUND BOTH SIDE ENDS CRACKED.  THE STIFFENER WAS REPAIRED IAW RI-53-83-11741.
